Advanced Search
MyIDEAS: Login to save this article or follow this journal

Global Games

Contents:

Author Info

  • Gilboa, Itzhak
  • Lehrer, Ehud

Abstract

Global games are real-valued functions defined on partitions (rather than subsets) of the set of players. They capture "public good" aspects of cooperation, i.e. situations where the payoff is naturally defined for all players ("the globe") together, as is the cause with issues of environmental clean-up, medical research, and so forth. We analyze the more general concept of lattice functions and apply it to partition functions, set functions and the interrelation between the two. We then use this analysis to define and characterize the Shapley value and the core of global games.

(This abstract was borrowed from another version of this item.)

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Article provided by Springer in its journal International Journal of Game Theory.

Volume (Year): 20 (1991)
Issue (Month): 2 ()
Pages: 129-47

as in new window
Handle: RePEc:spr:jogath:v:20:y:1991:i:2:p:129-47

Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00182/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords:

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Gilboa, Itzhak & Lehrer, Ehud, 1991. "The value of information - An axiomatic approach," Journal of Mathematical Economics, Elsevier, vol. 20(5), pages 443-459.
  2. Beja, A & Gilboa, Itzhak, 1990. "Values for Two-Stage Games: Another View of the Shapley Axioms," International Journal of Game Theory, Springer, vol. 19(1), pages 17-31.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Michel Grabisch & Yukihiko Funaki, 2012. "A coalition formation value for games in partition function form," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00690696, HAL.
  2. Derks, Jean & Peters, Hans, 1997. "Consistent restricted Shapley values," Mathematical Social Sciences, Elsevier, vol. 33(1), pages 75-91, February.
  3. repec:hal:journl:halshs-00179830 is not listed on IDEAS
  4. Giovanni Rossi, 2003. "Global Coalitional Games," Department of Economics University of Siena 415, Department of Economics, University of Siena.
  5. repec:hal:journl:halshs-00690696 is not listed on IDEAS
  6. Michel Grabisch, 2013. "The core of games on ordered structures and graphs," PSE - Labex "OSE-Ouvrir la Science Economique" hal-00803233, HAL.
  7. J. Bilbao & E. Lebrón & N. Jiménez, 2000. "Simple games on closure spaces," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 8(1), pages 43-55, June.
  8. repec:hal:journl:halshs-00445171 is not listed on IDEAS
  9. Michel Grabisch & Fabien Lange, 2007. "Games on lattices, multichoice games and the Shapley value: a new approach," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00178916, HAL.
  10. repec:hal:cesptp:hal-00803233 is not listed on IDEAS
  11. Itzhak Gilboa & David Schmeidler, 1992. "Canonical Representation of Set Functions," Discussion Papers 986, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  12. repec:hal:journl:halshs-00178916 is not listed on IDEAS
  13. Monjardet, Bernard, 2003. "The presence of lattice theory in discrete problems of mathematical social sciences. Why," Mathematical Social Sciences, Elsevier, vol. 46(2), pages 103-144, October.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:20:y:1991:i:2:p:129-47. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.